The McEliece Cryptosystem with array codes


ŞİAP V.

SAKARYA UNİVERSİTY JOURNAL OF SCİENCE, vol.15, no.2, pp.146-150, 2011 (Peer-Reviewed Journal)

  • Publication Type: Article / Article
  • Volume: 15 Issue: 2
  • Publication Date: 2011
  • Journal Name: SAKARYA UNİVERSİTY JOURNAL OF SCİENCE
  • Journal Indexes: Academic Search Premier, Business Source Elite, Business Source Premier, Directory of Open Access Journals, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.146-150
  • Yıldız Technical University Affiliated: Yes